# SDR AALA202110288932

- Difficulty date: October 27, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 75,827 hours, 29,910 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347219020590
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FOUND ON FLOOR PANEL LOCATED AT FR64 TO FR66. LENGTH = 1.200 INCHES WIDTH = 0.500 INCHES DEPTH = 0.065 INCHES. REPLACED FLOOR BEAM -Y1292 BETWEEN FR64 TO FR66 AT AFT GALLEY AREA PER SRM 51-72-11-911-001.
